- Free delivery over £40
- 100% UK-based pharmacy
- Free advice and support
- We're rated 4.9 out of 5
About Treathay Fexofenadine Tablets
Treathay is a new hay fever treatment containing 120mg of the non-drowsy antihistamine fexofenadine hydrochloride. Treathay can be used by adults and children over the age of 12 years to relieve symptoms of hay fever, such as sneezing, runny nose and itchy eyes.
Buy Treathay online today from The Independent Pharmacy for effective, non-drowsy hay fever treatment delivered to your door.
What are Treathay Fexofenadine Tablets used for?
Treathay is a hay fever treatment containing 120mg of the non-drowsy antihistamine fexofenadine hydrochloride. It can be used by adults and children over the age of 12 years to relieve symptoms of hay fever, such as sneezing, runny nose and itchy eyes.
How do Treathay Fexofenadine Tablets work?
Fexofenadine is a non-drowsy medicine known as an antihistamine. When you come into contact with something you’re allergic to, such as pollen, your body produces a substance called histamine, causing watery eyes and itchy skin to name just a few symptoms. Fenofexadine works by blocking the effects of histamine to reduce any unpleasant symptoms.
Alternatives to Treathay Fexofenadine Tablets
We have a range of hay fever treatments available to ease allergy symptoms, and Treathay Fexofenadine Tablets can generally be used alone or in conjunction with other hay fever medications, such as:
In addition to the various hay fever treatments available, there’s a number of non-medicinal ways to prevent or alleviate hay fever symptoms.These include:
- Wearing wraparound sunglasses to stop irritants from getting into the eyes
- Keeping windows closed on days with a high pollen count
- Showering and changing clothes after going outside
- Changing bed covers frequently
- Putting vaseline around the nostrils to trap pollen
How to take Treathay 120mg Tablets
Adults and adolescents aged 12 years and over
The recommended dose is one tablet (120 mg) daily. Take your tablet with water before a meal.
This medicine starts to relieve your symptoms within 1 hour and lasts for 24 hours.
If symptoms persist or worsen, stop use and consult your doctor or pharmacist.
Do not take more than one tablet in 24 hours.
Treathay is not recommended for children under 12 years of age.
Treathay Fexofenadine Tablets ingredients
The active substance is fexofenadine hydrochloride. Each film-coated tablet contains 120 mg of fexofenadine hydrochloride, which is equivalent to 112 mg of fexofenadine.
They also contain the following inactive ingredients:
Tablet core: Microcrystalline cellulose, Maize starch, Magnesium stearate, Croscarmellose sodium, Povidone.
Film-coating: Hypromellose (E464), Macrogol (PEG 400), Macrogol (PEG 4000), Titanium dioxide (E171), Iron oxide yellow (El72), Iron oxide red (E172)
Treathay Fexofenadine Tablets side effects
As with all medicines, Treathay Fexofenadine Tablets can cause side effects, although these are quite rare. Around 1 in 10 people may experience the following side effects when using Treathay:
If you get any side effects (including any that are not listed here), talk to your doctor or pharmacist.
Treathay Fexofenadine Tablets Tablets warnings
You should consult your doctor or pharmacist before taking Treathay if any of the following apply to you:
- You have liver or kidney problems
- You have ever been diagnosed with heart disease
- You are elderly
Do not take Treathay if you are allergic to fexofenadine or any of the other ingredients in this medication.